@article{ASENS_2007_4_40_3_453_0, author = {Lempert, L\'aszl\'o and Patyi, Imre}, title = {Analytic sheaves in {Banach} spaces}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {453--486}, publisher = {Elsevier}, volume = {Ser. 4, 40}, number = {3}, year = {2007}, doi = {10.1016/j.ansens.2006.12.006}, zbl = {1135.32008}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.ansens.2006.12.006/} }
TY - JOUR AU - Lempert, László AU - Patyi, Imre TI - Analytic sheaves in Banach spaces JO - Annales scientifiques de l'École Normale Supérieure PY - 2007 SP - 453 EP - 486 VL - 40 IS - 3 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.ansens.2006.12.006/ DO - 10.1016/j.ansens.2006.12.006 LA - en ID - ASENS_2007_4_40_3_453_0 ER -
%0 Journal Article %A Lempert, László %A Patyi, Imre %T Analytic sheaves in Banach spaces %J Annales scientifiques de l'École Normale Supérieure %D 2007 %P 453-486 %V 40 %N 3 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.ansens.2006.12.006/ %R 10.1016/j.ansens.2006.12.006 %G en %F ASENS_2007_4_40_3_453_0
Lempert, László; Patyi, Imre. Analytic sheaves in Banach spaces. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 40 (2007) no. 3, pp. 453-486. doi : 10.1016/j.ansens.2006.12.006. https://www.numdam.org/articles/10.1016/j.ansens.2006.12.006/
[1] Analytic functions with values in a Fréchet space, Pacific J. Math. 12 (1962) 1177-1192. | MR | Zbl
,[2] Sheaf Theory, second ed., Springer, New York, 1997. | MR | Zbl
,[3] Holomorphic functions with values in locally convex spaces and applications to integral formulas, Trans Amer. Math. Soc. 111 (1964) 317-344. | MR | Zbl
,[4] Cartan H., Séminaire École Norm. Sup. 4, Fonctions analytiques de plusieurs variables complexes, Paris, 1951-52.
[5] Bounding subsets of a Banach space, Math. Ann. 192 (1971) 61-70. | MR | Zbl
,[6] Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann. 140 (1960) 94-123. | MR | Zbl
, ,[7] Le problème des modules pour les sous-espaces analytiques compacts d'un espace analytique donné, Ann. Inst. Fourier (Grenoble) 16 (1966) 1-95. | Numdam | MR | Zbl
,[8] A remark on Banach analytic spaces, in: Symposium on Infinite-Dimensional Topology, Baton Rouge, LA, 1967, Ann. of Math. Studies, vol. 69, Princeton Univ. Press, Princeton, NJ, 1972, pp. 41-42. | MR | Zbl
,[9] Topics in Algebraic and Analytic Geometry, Mathematical Notes, Princeton Univ. Press, Princeton, NJ, 1974. | MR | Zbl
, ,
[10] Bounding subsets of
[11] Approximations of holomorphic functions in certain Banach spaces, Internat. J. Math. 15 (2004) 467-471. | MR | Zbl
,[12] Basic Concepts of Enriched Category Theory, Cambridge Univ. Press, Cambridge, 1982. | MR | Zbl
,[13] Banach coherent analytic Fréchet sheaves, Math. Nachr. 85 (1978) 91-109. | MR | Zbl
,[14] The Dolbeault complex in infinite dimensions I, J. Amer. Math. Soc. 11 (1998) 485-520. | MR | Zbl
,[15] Approximation de fonctions holomorphes d'un nombre infini de variables, Ann. Inst. Fourier (Grenoble) 49 (1999) 1293-1304. | Numdam | MR | Zbl
,[16] Approximation of holomorphic functions of infinitely many variables II, Ann. Inst. Fourier (Grenoble) 50 (2000) 423-442. | Numdam | MR | Zbl
,[17] The Dolbeault complex in infinite dimensions III, Invent. Math. 142 (2000) 579-603. | MR | Zbl
,[18] Plurisubharmonic domination, J. Amer. Math. Soc. 17 (2004) 361-372. | MR | Zbl
,[19] Vanishing cohomology for holomorphic vector bundles in a Banach setting, Asian J. Math. 8 (2004) 65-86. | MR | Zbl
,[20] Meylan F., Approximation of holomorphic functions in Banach spaces admitting a Schauder decomposition, Ann. Scuola Norm. Sup. Pisa (2006). | Numdam | MR
[21] Complex Analysis in Banach Spaces, North-Holland, Amsterdam, 1986. | MR | Zbl
,
[22] On the
[23] On the Oka principle in a Banach space, I, Math. Ann. 326 (2003) 417-441. | MR | Zbl
,[24] On the Oka principle in a Banach space, II, Math. Ann. 326 (2003) 443-458. | MR | Zbl
,[25] Cohomological characterization of pseudoconvexity in a Banach space, Math. Z. 245 (2003) 371-386. | MR | Zbl
,[26] Analytic cohomology of complete intersections in a Banach space, Ann. Inst. Fourier (Grenoble) 54 (2004) 147-158. | Numdam | MR | Zbl
,[27] On holomorphic Banach vector bundles over Banach spaces, manuscript, math.CV/0509557.
,[28] An analytic Koszul complex in a Banach space, manuscript, math.CV/0509556.
,[29] Analytic cohomology in a Banach space, manuscript, math.CV/0507520.
,[30] Analytic subsets of Hilbert spaces, in: , (Eds.), Actes du colloque trajectorien, IRMA, Strasbourg, 1995, pp. 75-80. | MR
,[31] Sous-ensembles analytiques d'une variété banachique complexe, Springer, Berlin-New York, 1970. | Zbl
,[32] Faisceaux algébriques cohérents, Ann. Math. 61 (1955) 197-278. | MR | Zbl
,[33] Bases in Banach Spaces, I-II, Springer, Berlin, 1981. | Zbl
,[34] Every Stein variety admits a Stein neighborhood, Invent. Math. 38 (1976/77) 89-100. | MR | Zbl
,- Aron–Berner–type extension in complex Banach manifolds, Transactions of the American Mathematical Society (2024) | DOI:10.1090/tran/9092
- The Grauert–Oka principle in a Banach space, Journal of Mathematical Analysis and Applications, Volume 495 (2021) no. 1, p. 124711 | DOI:10.1016/j.jmaa.2020.124711
- Holomorphic automorphisms of complex Banach spaces, Periodica Mathematica Hungarica, Volume 77 (2018) no. 1, p. 27 | DOI:10.1007/s10998-017-0218-8
- Analytic cohomology groups of infinite dimensional complex manifolds, Journal of Mathematical Analysis and Applications, Volume 445 (2017) no. 2, p. 1428 | DOI:10.1016/j.jmaa.2015.12.023
- Representing Analytic Cohomology Groups of Complex Manifolds, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 24 (2015) no. 1, p. 21 | DOI:10.5802/afst.1440
- On holomorphic domination, II, Comptes Rendus. Mathématique, Volume 353 (2015) no. 6, p. 501 | DOI:10.1016/j.crma.2015.04.001
- On Runge approximation in a Banach space, Journal of Mathematical Analysis and Applications, Volume 413 (2014) no. 1, p. 532 | DOI:10.1016/j.jmaa.2013.12.017
- The approximation property for spaces of holomorphic functions on infinite dimensional spaces III, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, Volume 106 (2012) no. 2, p. 457 | DOI:10.1007/s13398-012-0065-7
- Plurisubharmonic domination in Banach spaces, Advances in Mathematics, Volume 227 (2011) no. 1, p. 245 | DOI:10.1016/j.aim.2011.01.025
- Homomorphisms of infinitely generated analytic sheaves, Arkiv för Matematik, Volume 49 (2011) no. 1, p. 129 | DOI:10.1007/s11512-010-0129-x
- On holomorphic domination, I, Bulletin des Sciences Mathématiques, Volume 135 (2011) no. 3, p. 303 | DOI:10.1016/j.bulsci.2010.11.003
- Open sets with the Runge property in Banach spaces, Journal of Mathematical Analysis and Applications, Volume 377 (2011) no. 1, p. 384 | DOI:10.1016/j.jmaa.2010.11.016
- Coherent Sheaves and Cohesive Sheaves, Complex Analysis (2010), p. 227 | DOI:10.1007/978-3-0346-0009-5_14
- On complex Banach manifolds similar to Stein manifolds, Comptes Rendus. Mathématique, Volume 349 (2010) no. 1-2, p. 43 | DOI:10.1016/j.crma.2010.11.020
- ON THE ANNIHILATOR OF A DOLBEAULT GROUP, International Journal of Mathematics, Volume 21 (2010) no. 03, p. 317 | DOI:10.1142/s0129167x10006045
- A converse to the Oka principle over certain complex Banach manifolds, Bulletin des Sciences Mathématiques, Volume 133 (2009) no. 5, p. 484 | DOI:10.1016/j.bulsci.2008.10.004
- On normal crossings in a Banach space, Journal of Mathematical Analysis and Applications, Volume 356 (2009) no. 1, p. 211 | DOI:10.1016/j.jmaa.2009.03.009
- On the cohomology groups of holomorphic Banach bundles, Transactions of the American Mathematical Society, Volume 361 (2009) no. 8, p. 4013 | DOI:10.1090/s0002-9947-09-04835-1
- On holomorphic Banach vector bundles over Banach spaces, Mathematische Annalen, Volume 341 (2008) no. 2, p. 455 | DOI:10.1007/s00208-007-0199-7
- A note on holomorphic approximation in Banach spaces, Periodica Mathematica Hungarica, Volume 56 (2008) no. 2, p. 241 | DOI:10.1007/s10998-008-6241-y
Cité par 20 documents. Sources : Crossref